American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.55) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 91 found      Go to page: 1 2 3 4

[1] David Galant. An implementation of Christoffel's theorem in the theory of orthogonal polynomials . Math. Comp. 25 (1971) 111-113. MR 0288954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. Salkauskas. Existence of quadrature formulae with almost equal weights . Math. Comp. 25 (1971) 105-109. MR 0290570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. N. Fritsch. On the existence of regions with minimal third degree integration formulas . Math. Comp. 24 (1970) 855-861. MR 0277112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sven-Ake Gustafson. Control and estimation of computational errors in the evaluation of interpolation formulae and quadrature rules . Math. Comp. 24 (1970) 847-854. MR 0278518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. K. Basu. Error estimates for a Chebyshev quadrature method . Math. Comp. 24 (1970) 863-867. MR 0277111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Silvester. Symmetric quadrature formulae for simplexes . Math. Comp. 24 (1970) 95-100. MR 0258283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David K. Kahaner. Chebyshev type quadrature formulas . Math. Comp. 24 (1970) 571-574. MR 0273818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. J. Knight and A. C. R. Newbery. Trigonometric and Gaussian quadrature . Math. Comp. 24 (1970) 575-581. MR 0275672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank G. Lether. Cross-product cubature error bounds . Math. Comp. 24 (1970) 583-592. MR 0275673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Philip Rabinowitz and Nira Richter. New error coefficients for estimating quadrature errors for analytic functions . Math. Comp. 24 (1970) 561-570. MR 0275675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. Galimberti and V. Pereyra. Numerical differentiation and the solution of multidimensional Vandermonde systems . Math. Comp. 24 (1970) 357-364. MR 0275668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Wayne Wilson. Discrete least squares and quadrature formulas . Math. Comp. 24 (1970) 271-282. MR 0275677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. F. Goodrich and F. Stenger. Movable singularities and quadrature . Math. Comp. 24 (1970) 283-300. MR 0275669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Walter Gautschi. On the construction of Gaussian quadrature rules from modified moments. . Math. Comp. 24 (1970) 245-260. MR 0285117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. S. Kambo. Error of the Newton-Cotes and Gauss-Legendre quadrature formulas . Math. Comp. 24 (1970) 261-269. MR 0275671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert E. Barnhill and Gregory M. Nielson. An error analysis for numerical multiple integration. III . Math. Comp. 24 (1970) 301-314. MR 0275665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. N. Lyness. Quadrature methods based on complex function values . Math. Comp. 23 (1969) 601-619. MR 0247771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Philip Rabinowitz and Nira Richter. Perfectly symmetric two-dimensional integration formulas with minimal numbers of points . Math. Comp. 23 (1969) 765-779. MR 0258281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. L. N. Sarma and A. H. Stroud. Eberlein measure and mechanical quadrature formulae II. Numerical results . Math. Comp. 23 (1969) 781-784. MR 0258282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Seymour Haber and Charles F. Osgood. On a theorem of Piatetsky-Shapiro and approximation of multiple integrals . Math. Comp. 23 (1969) 165-168. MR 0239758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. C. R. Newbery. Some extensions of Legendre quadrature . Math. Comp. 23 (1969) 173-176. MR 0238492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. N. L. Patterson. Integration formulae involving derivatives . Math. Comp. 23 (1969) 411-412. MR 0242371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. E. Barnhill, J. E. Dennis and G. M. Nielson. A new type of Chebyshev quadrature . Math. Comp. 23 (1969) 437-441. MR 0242367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Wayne Wilson. A general algorithm for nonnegative quadrature formulas . Math. Comp. 23 (1969) 253-258. MR 0242374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. L. Gray and W. R. Schucany. Some limiting cases of the $G$-transformation . Math. Comp. 23 (1969) 849-859. MR 0260172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. E. Smith and J. N. Lyness. Applications of Hilbert transform theory to numerical quadrature . Math. Comp. 23 (1969) 231-252. MR 0251906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. M. Chawla. Error bounds for the Gauss-Chebyshev quadrature formula of the closed type . Math. Comp. 22 (1968) 889-891. MR 0239756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. M. Chawla and M. K. Jain. Error estimates for Gauss quadrature formulas for analytic functions . Math. Comp. 22 (1968) 82-90. MR 0223093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert E. Barnhill. An error analysis for numerical multiple integration. I . Math. Comp. 22 (1968) 98-109. MR 0226852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lloyd D. Fosdick. A special case of the Filon quadrature formula . Math. Comp. 22 (1968) 77-81. MR 0225485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 91 found      Go to page: 1 2 3 4